# SDR FDEA202503120390

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 23,733 hours, 9,264 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 342658
- Condition: Sparks
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS ARE SEEN WHEN THE CAPTAIN S GRIMES LIGHT IS  LIFTED OFF ITS BASE AND THEN THE LIGHT S POST  TOUCHES THE FOOT HEATER SWITCH.  UTILITY LIGHTS C/B  P32 ON  PANEL P11 PULLED AND COLLARED AND ALL UTILITY  LIGHTS TO BE CONSIDRED INOP. A/C OK FOR SERVICE.  REMOVED AND REPLACE CAPTAIN FLIGHT KIT LIGHT  IAW AMM 33-14-00-2 OPOERATION CHECK OK.
